| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 11-jul-2019 with the following findings: during investigation, the pump's audio tone alarm function was found to be inoperable.The pump cover was opened and the piezo solder was observed to be cracked.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a audio tone/vibration (no sounds) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the reported issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.